# SDR REXA2022080301746

- Difficulty date: May 17, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Fs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK BETWEEN FS 581-661+32 LBL 9 HAS MULTIPLE SPOTS OF CORROSION	LOCATED DRILLED AND INSTALLED NEW SECTION OF FLOOR SEAT TRACK BETWEEN FS 581-661+32” LBL9 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND SRM 51-41-02-001-001-A01,FROM EXTRUSION 2076-288-0-0A 7075-T6, AND AMM 53-00-49-400-801 (CONFIG A19)
